# SDR QXEA2014040200270

- Difficulty date: April 2, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 7,537 hours, 7,887 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bracket
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT DOOR DITCHING DAM HANDLE ACCESS DOOR BRACKET BROKEN.  SECURED BRACKET TO DITCHING DAM HANDLE COVER ON THE EMERGENCY DOOR.  RETURNED TO SERVICE.
